Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Block spaces on the unit sphere in $ {\bf R}\sp n$

Authors: Masahiro Keitoku and Enji Sato
Journal: Proc. Amer. Math. Soc. 119 (1993), 453-455
MSC: Primary 42B20; Secondary 46E30
MathSciNet review: 1156470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ B_q^{\mu ,\nu }$ be the block space on the unit sphere introduced by S. Lu. We discuss the relation between $ B_q^{\mu ,\nu }$ and the $ {L^p}$-space on the unit sphere. Then we give the characterization of $ B_q^{\mu ,\nu }$ and a simple proof of Theorem (12.11)(iii) of Spaces generated by blocks (Beijing Normal University Math. Ser., 1989).

References [Enhancements On Off] (What's this?)

  • [1] Lung-Kee Chen, On a singular integral, Studia Math. 85 (1986), no. 1, 61–72 (1987). MR 879417
  • [2] S. Lu, M. H. Taibleson, and G. Weiss, Spaces generated by blocks, Beijing Normal Univ. Math. Ser., 1989.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 46E30

Retrieve articles in all journals with MSC: 42B20, 46E30

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society